MathSciNet Relay Station
MathSciNet bibliographic data
MR2955273 15A69 (15A15 17B10)
Bremner, Murray R. On the hyperdeterminant for $2\times2\times3$ arrays. Linear Multilinear Algebra 60 (2012), no. 8, 921–932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement